On the irrationality of certain series

Yong Gao Chen, Imre Z. Ruzsa

Research output: Article

1 Citation (Scopus)

Abstract

In this note we consider the irrationality of certain series of the form ∑n=1 bnl-αn. A conjecture of P. Erdos in [Sur l'irrationalité d'une certaine série, C. R. Acad. Sci., Paris, Sér I 292 (1981), 705-768] is confirmed, and the theorem of the same paper is generalized.

Original languageEnglish
Pages (from-to)31-37
Number of pages7
JournalPeriodica Mathematica Hungarica
Volume38
Issue number1-2
Publication statusPublished - dec. 1 1999

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this